# SDR CALA9800896

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 2450 · AC Power Distribution System
- Part: Feeder Cable
- Condition: Shorted
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APU POWER FEEDER CABLE NR 2 SHORTED ON STANDOFF ANGLE CLIP LOCATED IN TAIL COMPARTMENT AT SUPPORT CLAMP BETWEEN AFT PRESSURE BULKHEAD AND TERMINAL BLOCK.  THE APU POWER FEEDER CABLE WAS REPLACED FROM T-STRIP STA 218 TO APU T-STRIP IN TAIL COMPARTMENT.
